# SDR IXKA9500029

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Bypass Ind
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 40 - TPA-EWR - DIVERTED TO ATL, NR 3 ENGINE LOW OIL PRESSURE FILTER BYPASS LIGHT CAME ON IN FLIGHT.  BURNED OUT TWO BULBS, ALL OTHER ENGINE INDICATIONS NORMAL.  PERFORMED PRECAUTIONARY SHUTDOWN.  FORTY MINUTES OF WINDMILL AT 30 PSI.  CLEANED OIL IN CANNON PLUG OF DIFFERENTIAL PRESSURE SWITCH.  REMOVED AND REPLACED MAIN OIL FILTER, NO DEBRIS OR CONTAMINATION FOUND, OIL LIGHT OPS OK PER MM 79-00.  RAN ENGINE, OPS AND LEAK CHECK OK.  (M)
